# SDR SIMA20180701014

- Difficulty date: July 1, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,559 hours, 28,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CROSS BEAM BETWEEN FRAMES 24/25 IS CORRODED. C/A-COMPLETE:REPAIRED CENTER CROSS BEAM BETWEEN FRAMES 24/25 IAW ETN-EM-53-241.
